Periods and distribution of cycles on Hilbert modular varieties

Di-Hua Jiang University of Minnesota Minneapolis Jian-Shu Li HKUST Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07010

Pure and Applied Mathematics Quarterly, 2, (1), 219-277, 2006
No abstract uploaded!
Hilbert modular varieties
[ Download ] [ 2018-08-16 15:02:58 uploaded by shouwu ] [ 390 downloads ] [ 0 comments ]
@inproceedings{di-hua2006periods,
  title={Periods and distribution of cycles on Hilbert modular varieties},
  author={Di-Hua Jiang, Jian-Shu Li, and Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180816150258338729135},
  booktitle={Pure and Applied Mathematics Quarterly},
  volume={2},
  number={1},
  pages={219-277},
  year={2006},
}
Di-Hua Jiang, Jian-Shu Li, and Shou-Wu Zhang. Periods and distribution of cycles on Hilbert modular varieties. 2006. Vol. 2. In Pure and Applied Mathematics Quarterly. pp.219-277. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180816150258338729135.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved